# SDR DALA2016102607734

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 76,353 hours, 58,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING, OVERHEAD EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERIES AS REQUIRED IAW AMM 33-50.   OPS CHECKED GOOD.
